# SDR ASAA0540045

- Difficulty date: January 23, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N771AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25104
- Engine: Cfmint CFM563C1
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C266027
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - NR 2 SLAT LOWER SKIN CRACKED 2 PLACES IB END AT FASTENER (.73 INCH LONG) AND CENTER (1.6 INCHES LONG).  REMOVED DAMAGE, FABRICATED AND INSTALLED A REPAIR FILLER AND DOUBLER IAW SRM.  (K)
